Wacom Customer Support page: https://support.wacom.com/

Cintiq Pro 24 - Fan Speed:
A firmware update was released that should allow you to adjust the fan speed. Please see: here

Windows 10 Fall 2018 Update:
Updating to the newest Windows 10 Fall update? Wacom has identified a few issues within the latest update. Pan/Scroll is not working correctly in some applications. Also, Modifier Clicks do not work when assigned to pen buttons or ExpressKeys, see the screenshot below. The Wacom driver team has submitted a bug report with Microsoft for these issues and will continue to work with them until it is fixed. More information can be found here: here

Mac OS 10.14 Mojave:
Upgrading to Mac OS 10.14 Mojave? A new Mac OSX security feature requires some additional changes to run the Wacom Driver correctly. Please see the instructions found on our support page here. Also, If you have any issues, please try a clean driver install. Follow the steps here.

Wacom Drivers:
December 2018: New driver released for Windows (6.3.32-3) and Mac (6.3.32-3). Download drivers and release notes here: http://www.wacom.com/support/product-support/drivers

Inkspace App Updates: http://forum.wacom.eu/viewtopic.php?f=9&t=1949#p5742

Google Chrome Why is Google Chrome not accepting clicks or is lagging?

Registration
Please register our products on https://www.wacom.com/register
How do I register my Wacom device?

Intuos Pro wizard keeps showing up every time I restart Mac

Intuos, Intuos Pro, Bamboo, Graphire, etc.
dream33
Posts: 12
Joined: Fri 17. Mar 2017, 04:39

Intuos Pro wizard keeps showing up every time I restart Mac

Postby dream33 » Sun 3. Dec 2017, 20:08

So I have a macbook pro 2015, latest High Sierra version, an Intuos Pro medium and latest Wacom 6.3.25-2 drivers for MacOS High Sierra.

I can't stand anymore the wizard coming up every time I restart the machine.

How can I fix this? I had never had this issue up until Sierra and past Wacom drivers. This is something new with this driver and MacOS HS.

Please help.

Return to “Pen Tablets”